MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW 85-BP; LV LEAD
Model Number 354807
Medical Device Problem Codes Pacing Problem (1439); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intrinsic lv events falling into a refractory period followed by pacing on the lv channel were observed.Patient later needed rv lead revision; in the course of laser extraction of rv lead, this lead was damaged and ultimately explanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found cut 18 cm distal to the is-1 connector pin.Both fragments were received for analysis.Explantation aids were still inserted in and mounted on the distal lead fragment.It is reasonable to assume that the lead was cut during the extraction procedure.The returned lead fragments were visually and electrically analyzed.The visual inspection revealed that the insulation was, apart from the present fragmentation and extraction damages, free of breaches.During the electrical analysis, the dc resistances of the received conductor fragments were measured.No peculiarities were found.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported clinical observation.Additional damages, like several cuts into the insulation of the distal lead fragment and the stretched distal fragment, most likely occurred during the extraction procedure.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
COROX OTW 85-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10112845
Report Number1028232-2020-02255
Device Sequence Number3406064
Product Code OJX
UDI-Device Identifier04035479093549
UDI-Public04035479093549
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Model Number354807
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR